On products of non-commuting sectorial operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 3-4, p. 499-531
@article{ASNSP_1998_4_27_3-4_499_0,
     author = {Weber, Frank},
     title = {On products of non-commuting sectorial operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {3-4},
     year = {1998},
     pages = {499-531},
     zbl = {0935.47028},
     mrnumber = {1677994},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_3-4_499_0}
}
Weber, Frank. On products of non-commuting sectorial operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 3-4, pp. 499-531. http://www.numdam.org/item/ASNSP_1998_4_27_3-4_499_0/

[Ama95] H. Amann, "Linear and Quasilinear Parabolic Problems, Volume I: Abstract Linear Theory", Birkhäuser Verlag, Basel Boston Berlin, 1995. | MR 1345385 | Zbl 0819.35001

[BC91] J.B. Baillon - PH. CLÉMENT, Examples of unbounded imaginary powers of operators, J. Funct. Anal. 100 (1991), 419-434. | MR 1125234 | Zbl 0811.47011

[DG75] G. Da Prato - P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationnelles, J. Math. Pures Appl. 54 (1975), 305-387. | MR 442749 | Zbl 0315.47009

[Dor93] G. Dore, Lp Regularity forAbstract Differential Equations, Lecture Notes in Mathematics 1540: " Functional Analysis and Related Topics", 1991, H. Komatsu, Springer Verlag, Berlin Heidelberg New York, 1993, 25-38. | MR 1225809 | Zbl 0818.47044

[DV87] G. Dore - A. Venni, On the closedness of the sum of two closed operators, Math. Z. 196 (1987), 189-201. | MR 910825 | Zbl 0615.47002

[DS97] X.T. Duong - G. Simonett, H∞ -calculus for elliptic operators with nonsmooth coefficients, Differential Integral Equations 10, 2 (1997), 201-217. | Zbl 0892.47017

[Fav85] A. Favini, Degenerate and singular evolution equations in Banach space, Math. Ann. 273 (1985), 17-44. | MR 814193 | Zbl 0556.34067

[Fav96] A. Favini, Sum of operator's method in abstract equations, "Partial Differential Equations and Functional Analysis", J. Cea, D. Chenais, G. Geymonat and J.-L. Lions, Birkhäuser Verlag, Boston Basel Berlin, 1996, 132-146. | MR 1399129 | Zbl 0854.34058

[FP88] A. Favini - P. Plazzi, On some abstract degenerate problems of parabolic type- 1. The Linear Case, Nonlinear Anal. 12, 10 (1988), 1017-1027. | MR 962766 | Zbl 0707.35080

[Go185] J.A. Goldstein, "Semigroups of Linear Operators and Applications", Clarendon Press, Oxford, 1985. | MR 790497 | Zbl 0592.47034

[HP] M. Hieber - J. Prüss, "Maximal Regularity for Parabolic Problems", Monograph in preparation.

[HP57] E. Hille - R.S. Phillips, "Functional Analysis and Semigroups ", American Mathematical Society, Providence, 1957. | MR 89373 | Zbl 0078.10004

[Kat80] T. Kato, "Perturbation Theory for Linear Operators", Springer Verlag, Berlin Heidelberg New York, 1980. | Zbl 0435.47001

[Kom66] H. Komatsu, Fractional powers of operators, Pacific J. Math. 19, 2 (1966), 285-346. | MR 201985 | Zbl 0154.16104

[LeM97] C. Lemerdy, Counterexamples on Lp-maximal regularity, Université de Franche Comté, Prépublications de L' équipe de Mathématiques de Besançon, Besançon, 97/11, 1997.

[Lun95] A. Lunardi, "Analytic Semigroups and Optimal Regularity in Parabolic Problems", Birkhäuser Verlag, Basel Boston Berlin, 1995. | MR 1329547 | Zbl 0816.35001

[Mon97] S. Monniaux, A perturbation result for bounded imaginary powers, Arch. Math. (Basel) 68 (1997), 407-417. | MR 1441639 | Zbl 0877.47012

[MP97] S. Monniaux - J. Prüss, A theorem of the Dore-Venni type for noncommuting operators, Trans. Amer. Math. Soc. 349 (1997), 4787-4814. | MR 1433125 | Zbl 0887.47015

[Pee69] J. Peetre, Sur la transformation de Fourier des fonctions á valeurs vectorielles, Rend. Sem. Mat. Univ. Padova 47 (1969), 15-26. | Numdam | MR 256153 | Zbl 0241.46033

[Pru93] J. Prüss, "Evolutionary integral equations and Applications ", Birkhäuser Verlag, Basel Boston Berlin, 1993. | MR 1238939 | Zbl 0784.45006

[PS90] J. Prüss - H. Sohr, On operators with bounded imaginary powers in Banach spaces, Math. Z. 203 (1990), 429-452. | MR 1038710 | Zbl 0665.47015

[PS93] J. Prüss - H. Sohr, Imaginary powers of elliptic second order differential operators in LP -spaces, Hiroshima Math. J. 23 (1993), 161-192. | MR 1211773 | Zbl 0790.35023

[Tri78] H. Triebel, "Interpolation Theory, Function Spaces, Differential Operators", North-Holland Publishing Company, 1978. | MR 503903 | Zbl 0387.46032

[Ven93] A. Venni, A counterexample concerning imaginary powers of linear operators, Lecture Notes in Mathematics 1540: "Functional Analysis and Related Topics", 1991, H. Komatsu, Springer Verlag, Berlin Heidelberg New York, 1993, 381-387. | MR 1225830 | Zbl 0795.47007